Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive contractions on $ L\sb{1}$-spaces


Author: Ryōtarō Satō
Journal: Proc. Amer. Math. Soc. 42 (1974), 442-444
MSC: Primary 47A35
MathSciNet review: 0390806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a positive linear operator on $ {L_1}$ of a probability space such that $ {\left\Vert T \right\Vert _1} \leqq 1$. In this note we consider the following question: Under what condition is T multiplicative on $ {L_\infty }$?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35

Retrieve articles in all journals with MSC: 47A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0390806-4
PII: S 0002-9939(1974)0390806-4
Keywords: Positive contraction, multiplicative, measure algebra, homomorphism of a measure algebra
Article copyright: © Copyright 1974 American Mathematical Society